Alert archive / North Dakota / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 71, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 6, 2014, 7:35 PM CDT for McKenzie County, Mountrail County, Williams County, North Dakota. It was in force for 55 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2014, 7:35 PM CDT (00:35 UTC)
- Expired
- Jul 6, 2014, 8:30 PM CDT
- In force
- 55 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties McKenzie County, ND, Mountrail County, ND, Williams County, ND
The radar
The Minot AFB radar (KMBX), 152 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 7:50 PM CDT | TSTM WND GST 70 | Ray, ND | |
| Jul 6, 7:50 PM CDT | HAIL 1.25 | Ray, ND | |
| Jul 6, 8:00 PM CDT | TSTM WND GST 70 | 8 Se Ray, ND | WIND CHARGER TOWER KNOCKED OVER ONTO A CAR |
| Jul 6, 8:00 PM CDT | HAIL 1.75 | 8 Se Ray, ND | WIND CHARGER TOWER KNOCKED OVER ONTO A CAR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 0.6 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2068 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
451
WUUS53 KBIS 070035
SVRBIS
NDC053-061-105-070130-
/O.NEW.KBIS.SV.W.0071.140707T0035Z-140707T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
735 PM CDT SUN JUL 6 2014
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MCKENZIE COUNTY IN NORTHWEST NORTH DAKOTA...
WEST CENTRAL MOUNTRAIL COUNTY IN NORTHWEST NORTH DAKOTA...
EAST CENTRAL WILLIAMS COUNTY IN NORTHWEST NORTH DAKOTA...
* UNTIL 830 PM CDT
* AT 734 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF RAY...OR 25 MILES NORTHEAST OF WILLISTON...AND MOVING SOUTHEAST
AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
RAY...TIOGA...ROSS...WHEELOCK...WHITE EARTH AND WHITE EARTH BAY
RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4840 10249 4797 10263 4817 10310 4837 10346
4855 10332
TIME...MOT...LOC 0035Z 298DEG 32KT 4843 10326
HAIL...1.75IN
WIND...60MPH
$$
HEINERT2 follow-up statements
082
WWUS53 KBIS 070050
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
750 PM CDT SUN JUL 6 2014
NDC053-061-105-070130-
/O.CON.KBIS.SV.W.0071.000000T0000Z-140707T0130Z/
WILLIAMS ND-MOUNTRAIL ND-MCKENZIE ND-
750 PM CDT SUN JUL 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MCKENZIE...WEST CENTRAL MOUNTRAIL AND EAST CENTRAL WILLIAMS COUNTIES
UNTIL 830 PM CDT...
AT 749 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RAY...OR 26
MILES NORTHEAST OF WILLISTON...MOVING SOUTHEAST AT 40 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WHITE EARTH BAY RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4829 10330 4843 10317 4827 10254 4797 10263
4817 10310
TIME...MOT...LOC 0051Z 314DEG 34KT 4831 10310
HAIL...1.75IN
WIND...60MPH
$$
HEINERT500
WWUS53 KBIS 070111
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
811 PM CDT SUN JUL 6 2014
NDC053-061-105-070130-
/O.CON.KBIS.SV.W.0071.000000T0000Z-140707T0130Z/
WILLIAMS ND-MOUNTRAIL ND-MCKENZIE ND-
811 PM CDT SUN JUL 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MCKENZIE...WEST CENTRAL MOUNTRAIL AND EAST CENTRAL WILLIAMS COUNTIES
UNTIL 830 PM CDT...
AT 809 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES SOUTH OF
TIOGA...OR 26 MILES WEST OF STANLEY...MOVING SOUTHEAST AT 40 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WHITE EARTH BAY RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WARNING REMAINS IN EFFECT AS WELL UNTIL 830 PM CDT.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY
FROM WINDOWS.
&&
LAT...LON 4819 10313 4822 10318 4829 10312 4835 10300
4827 10254 4797 10263
TIME...MOT...LOC 0110Z 314DEG 34KT 4818 10291
HAIL...1.75IN
WIND...60MPH
$$
HEINERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 6:31 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jul 6, 6:31 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 631 PM CDT SUN JUL 6 2014 .SYNOPSIS... ISSUED AT 617 PM CDT SUN JUL 6 2014 INITIAL WAVE MOVING TOWARDS THE AREA HAS STARTED TO PRODUCE SOME THUNDERSTORMS OVER NORTHEASTERN MONTANA PUSHING INTO NORTHWEST NORTH DAKOTA. WITH MARGINAL INSTABILITY SEVERE THREAT APPEARS ON THE LOWER END...THOUGH A STORM OR TWO PUSHING SEVERE LIMITS WILL NOT BE OUT OF THE QUESTION. UPDATES HAVE BEEN SENT. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 336 PM CDT SUN JUL 6 2014 MID LEVEL FAST FLOW ACROSS THE NORTHERN PLAINS TONIGHT AND MONDAY WILL BRING A SHORTWAVE TROUGH AND ASSOCIATED H250 JET ACROSS THE STATE. THE SHORTWAVE TROUGH WILL CARVE OUT A MORE CYCLONIC TOUGH OVER THE NORTHERN PLAINS ON MONDAY. MODELS HAVE BEEN IN REASONABLE AGREEMENT IN BRINGING HIGHER POPS INTO THE AREA MONDAY. AS A RESULT HAVE RAISED CHANCES TO LIKELY ACROSS THE NORTH CENTRAL AND EAST ON MONDAY. CAPE AND MID LEVEL LAPSE RATES ARE STILL MARGINAL FOR SEVERE POTENTIAL BUT JET ALOFT IS MODERATELY STRONG. SOME STORMS THAT FORM WILL LIKELY HAVE SOME SMALL HAIL AND GUSTY WINDS...BUT AT THIS TIME DO NOT ANTICIPATE A SEVERE WEATHER THREAT. HIGHS MONDAY MAY BE CUT SHORT ACROSS THE NORTH AND EAST WHERE MORE CLOUDS AND SHOWERS ARE NOW FORECAST. MIGHT ONLY SEE AROUND 70 FOR HIGHS MONDAY AFTERNOON NORTH CENTRAL. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 336 PM CDT SUN JUL 6 2014 FORECAST HIGHLIGHTS IN THE LONG TERM PERIOD WILL BE SEASONAL TEMPERATURES TRENDING WARMER WEDNESDAY TO THURSDAY...BACK TO SEASONAL FOR THE WEEKEND...ALONG WITH RELATIVELY QUIET WEATHER CONDITIONS EARLY TO MID WEEK...ACTIVE LATER THIS WEEK...BACK TO RELATIVELY QUIET FOR THE WEEKEND. A QUASI-QUIET PERIOD IS FORECAST THROUGH MID WEEK ACROSS THE REGION. IT APPEARS THE MAIN PRECIPITATION/THUNDERSTORM CHANCES WILL BE ACROSS THE EASTERN THIRD OR ONE HALF OF THE STATE MONDAY NIGHT INTO TUESDAY NEAR THE BEST MID/UPPER LEVEL FORCING...THEN MAINLY DRY CONDITIONS TUESDAY NIGHT INTO WEDNESDAY. A NORTHWEST FLOW ALOFT PATTERN WILL RESULT IN SEASONAL TEMPERATURES...70S AND 80S BOTH TUESDAY AND WEDNESDAY. OUR FLOW ALOFT TRANSITIONS FROM NORTHWEST TO MORE ZONAL WEDNESDAY NIGHT AS A SIGNIFICANT S/WV TROUGH MOVES ACROSS THE CANADIAN ROCKIES AND TOWARDS THE CENTRAL CANADIAN PRAIRIE PROVINCES. ZONAL FLOW REMAIN THROUGH THE FIRST HALF OF THE WEEKEND...THEN TRANSITIONS BACK TO NORTHWESTERLY SAT NIGHT/SUNDAY AS RIDGING RECOMMENCES OVER THE WESTERN CONUS. UNDER THE ZONAL FLOW...MODELS PORTRAY SEVERAL EMBEDDED S/WV IMPULSES WITHIN THE MEAN FLOW MOVING ACROSS THE LOCAL AREA...SO WILL LEAVE SOME MENTION OF THUNDERSTORMS EACH PERIOD. THIS WILL REMAIN TRUE AS WE TRANSITION BACK TO NORTHWESTERLY MID TO LATE NEXT WEEKEND. AT THIS TIME THE HIGHER POPS ARE STILL JUSTIFIED FOR THE THURSDAY EVENING/EARLY FRIDAY PERIOD AS THE ABOVE MENTIONED SIGNIFICANT S/WV TROUGH MOVES EAST ACROSS NORTHERN SK/MB...DRAGGING A SFC TROUGH ACROSS THE NORTHERN PLAINS. ROBUST HEATING ALONG TO EAST OF THE SFC TROUGH...COUPLED WITH STRONG MOISTURE TRANSPORT...LOOKS TO RESULT IN THE BEST CHANCE OF STRONG TO SEVERE THUNDERSTORMS IN THE LONG TERM PERIOD ACROSS WEST AND CENTRAL ND. WHILE HIGH PRESSURE BUILDS SOUTH AND EAST IN THE WAKE OF THE SFC TROUGH FRIDAY...LINGERING SURFACE BOUNDARY MAY BE PRESENT ACROSS MY SOUTH FOR ANOTHER ROUND OF AFTERNOON/EVENING CONVECTION. UNCERTAINTY ABOUNDS THEREAFTER. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 617 PM CDT SUN JUL 6 2014 ISOLD/SCT TSRA WILL SPREAD FROM NORTHWEST NORTH DAKOTA TOWARDS SOUTH CENTRAL/SOUTHEAST NORTH DAKOTA TONIGHT. ADDITIONAL SHOWERS AND STORMS WILL DEVELOP INTO MONDAY. OTHERWISE...VFR CONDITIONS ARE EXPECTED. && .HYDROLOGY... ISSUED AT 336 PM CDT SUN JUL 6 2014 THE SIGNIFICANT AMOUNT OF RUNOFF FROM THE PAST HEAVY RAINFALL HAS WORKED ITS WAY INTO THE DOWNSTREAM SOURIS RIVER VALLEY AND COMBINED WITH BACKWATER FROM CANADA HAS CAUSED THE LOWER SOURIS RIVER VALLEY TO RISE INTO MODERATE TO MAJOR FLOOD. THIS IS EXPECTED THROUGH NEXT WEEK. RELEASES FROM ALAMEDA AND LAKE DARLING DAMS WILL CAUSE MINOR TO MODERATE FLOODING ON THE SOURIS RIVER DOWNSTREAM OF LAKE DARLING ALSO THROUGH EARLY NEXT WEEK. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...JJS SHORT TERM...WAA LONG TERM...NH AVIATION...JJS HYDROLOGY...WAA
Hazardous weather outlook, Jul 6, 3:41 PM CDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 341 PM CDT SUN JUL 6 2014 NDZ002>004-010>012-072045- BURKE-RENVILLE-BOTTINEAU-MOUNTRAIL-WARD-MCHENRY- 341 PM CDT SUN JUL 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA AND NORTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. AN OVERLAND FLOOD WARNING REMAINS IN EFFECT OVER PORTIONS OF NORTHWEST AND NORTH CENTRAL NORTH DAKOTA. A FLOOD ADVISORY IS IN EFFECT FOR THE LAKE METIGOSHE AREA. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR MANY PARTS OF THE SOURIS RIVER. SEE WWW.WEATHER.GOV/BIS FOR MORE DETAILS. ISOLATED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON IN NORTHWESTERN NORTH DAKOTA...WITH SCATTERED THUNDERSTORMS POSSIBLE TONIGHT ACROSS WESTERN AND CENTRAL NORTH DAKOTA. SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. CHANCES FOR THUNDERSTORMS CONTINUE MONDAY...AND AGAIN THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ001-005-009-013-017>023-025-034>037-046>048-050-051-072045- DIVIDE-ROLETTE-WILLIAMS-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN- SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-EMMONS- LOGAN-LA MOURE-MCINTOSH-DICKEY- 341 PM CDT SUN JUL 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE LATE TONIGHT. NO SEVERE STORMS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. CHANCES FOR THUNDERSTORMS CONTINUE MONDAY...AND AGAIN THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ031>033-040>045-072045- GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX- 341 PM CDT SUN JUL 6 2014 /241 PM MDT SUN JUL 6 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TONIGHT...BUT NO SEVERE STORMS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. CHANCES FOR THUNDERSTORMS CONTINUE MONDAY...AND AGAIN THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS WA/NH
In the hours before
Special weather statement, Jul 6, 6:39 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
639 PM CDT SUN JUL 6 2014
NDZ001-009-070045-
DIVIDE-WILLIAMS-
639 PM CDT SUN JUL 6 2014
...STRONG THUNDERSTORMS OVER DIVIDE AND WILLIAMS COUNTIES...
AT 637 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HANKS...OR 30 MILES NORTH OF WILLISTON...
MOVING SOUTHEAST AT 35 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...WILL ACCOMPANY THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ALAMO...
WILDROSE...
RAY...
TIOGA...
BLACKTAIL LAKE...
APPAM...
EPPING...
HAMLET...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4859 10288 4843 10288 4817 10312 4857 10407
4897 10406 4901 10404 4901 10393
TIME...MOT...LOC 2338Z 298DEG 40KT 4858 10375
SCHILDLocal storm report, Jul 6, 7:27 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
727 PM CDT SUN JUL 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 9 SSW GRENORA 48.50N 104.01W
07/06/2014 E1.00 INCH WILLIAMS ND TRAINED SPOTTER
&&
AJLocal storm report, Jul 6, 7:28 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
728 PM CDT SUN JUL 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM HAIL 6 SE APPAM 48.51N 103.50W
07/06/2014 E1.00 INCH WILLIAMS ND TRAINED SPOTTER
&&
AJThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 7:56 PM CDT | Tornado Warning | BIS | McKenzie, Mountrail, Williams | 34 min |
| Jul 6, 8:22 PM CDT | Tornado Warning | BIS | Dunn, McKenzie, Mountrail | 23 min |
| Jul 6, 8:44 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mercer, Mountrail | 61 min |
| Jul 6, 9:36 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Mercer, Morton, Oliver | 54 min |
| Jul 6, 10:23 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton, Oliver | 37 min |
| Jul 6, 11:02 PM CDT | Special Weather Statement | BIS | Emmons | 58 min |
| Jul 6, 11:11 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Morton, Sioux | 64 min |
| Jul 7, 1:31 AM CDT | Special Weather Statement | BIS | Sheridan, Wells | 29 min |
| Jul 7, 1:36 AM CDT | Special Weather Statement | BIS | Kidder, Logan | 54 min |
| Jul 7, 12:28 PM CDT | Special Weather Statement | BIS | McHenry | 62 min |
| Jul 7, 12:37 PM CDT | Special Weather Statement | BIS | Renville | 53 min |
| Jul 7, 3:51 PM CDT | Special Weather Statement | BIS | Burke, Mountrail, Ward | 24 min |
| Jul 7, 4:03 PM CDT | Special Weather Statement | BIS | Bottineau | 57 min |
| Jul 7, 4:33 PM CDT | Special Weather Statement | BIS | Rolette | 27 min |
| Jul 7, 4:40 PM CDT | Special Weather Statement | BIS | Ward | 35 min |
| Jul 7, 4:48 PM CDT | Special Weather Statement | BIS | Dunn | 27 min |
| Jul 7, 5:05 PM CDT | Special Weather Statement | BIS | Pierce | 25 min |
| Jul 7, 5:14 PM CDT | Special Weather Statement | BIS | Bottineau | 31 min |
| Jul 7, 5:36 PM CDT | Special Weather Statement | BIS | McLean | 24 min |
| Jul 7, 5:37 PM CDT | Special Weather Statement | BIS | McLean | 23 min |
| Jul 7, 5:58 PM CDT | Special Weather Statement | BIS | Wells | 32 min |
| Jul 7, 6:36 PM CDT | Special Weather Statement | BIS | Wells | 24 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.